Alert archive / Tennessee / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 65, NWS Nashville, TN

March 29, 20204 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Mar 29, 2020, 2:34 AM CDT for 4 counties in Tennessee. It was in force for 41 min. 21 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 29, 2020, 2:34 AM CDT (07:34 UTC)
Expired
Mar 29, 2020, 3:15 AM CDT
In force
41 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Cumberland County, TN, Fentress County, TN, Overton County, TN, Putnam County, TN

The radar

The Knoxville radar (KMRX), 132 km from the middle of the area, began a volume at 07:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 29, 2:39 AM CDTTSTM WND DMG2 W Pleasant Hill, TNA TREE FELL THROUGH A HOME ON GLADE CREEK RD.
Mar 29, 2:40 AM CDTTSTM WND DMG1 S Pleasant Hill, TNSEVERAL TREES DOWN ON DECK RD INCLUDING A LARGE TREE THAT FELL ON A HOUSE.
Mar 29, 2:40 AM CDTTSTM WND DMGPleasant Hill, TNTREES DOWN ALONG HWY 70 NEAR PLEASANT HILL WITH POWER OUTAGES NEAR MAYLAND AND CROSSVILLE.
Mar 29, 2:43 AM CDTTSTM WND DMG1 N Baker Crossroads, TNGLASS SLIDING DOOR SHATTERED, GUTTERS DAMAGED, AND TRAMPOLINE CRUMPLED AT A HOUSE ON CARTER TOWN RD.
Mar 29, 2:44 AM CDTTSTM WND DMG3 Sse Baker Crossroads, TNSEVERAL HOUSES WITH DAMAGE ON NORMAN DR.
Mar 29, 2:44 AM CDTTSTM WND DMG6 Ne Monterey, TNLARGE TREE FELL ON POWERLINE, CUTTING POWER TO OVER 1000 CUSTOMERS.
Mar 29, 2:45 AM CDTTSTM WND DMG2 Nnw Crossville, TNDAMAGE TO A HOME ON EUREKA DR INCLUDING SHIFTING OF THE ROOF.
Mar 29, 2:45 AM CDTTSTM WND DMG2 Nnw Crossville, TNTREES DOWN AND GAZEBO BLOWN OVER.
Mar 29, 2:46 AM CDTTSTM WND DMG2 N Crossville, TNSIDING PEELED, FENCES BLOWN DOWN, AND AN A/C UNIT BLOWN OFF FOUNDATION AT CHARLESTON PLANTATION.
Mar 29, 2:46 AM CDTTSTM WND DMG2 Nnw Crossville, TNSIGNIFICANT COLLAPSE OF WALLS AND ROOF OF A WAREHOUSE BUILDING AT THE CORNER OF HWY 70N AND NORTHSIDE DR.
Mar 29, 2:46 AM CDTTSTM WND DMG3 Ne Baker Crossroads, TNTREES DOWN AND STRUCTURAL DAMAGE AT CRESTON RD AND BRISTOW RD.
Mar 29, 2:46 AM CDTTSTM WND DMG3 Nne Crossville, TNSEVERAL TREES DOWN IN YARD. TIME ESTIMATED FROM RADAR.
Mar 29, 2:46 AM CDTTSTM WND DMG3 Nnw Lake Tansi, TNTREES DOWN AND A TRACTOR TRAILER BLOWN OVER ON TAYLOR'S CHAPEL RD.
Mar 29, 2:46 AM CDTTSTM WND DMGCrossville, TNTREES/DEBRIS BLOCKING WESTBOUND I-40 AT MM 319
Mar 29, 2:46 AM CDTTSTM WND GST 632 Wnw Crossville, TNPEAK WIND GUST OF 63 MPH MEASURED AT CSV ASOS
Mar 29, 2:47 AM CDTTSTM WND DMG1 Nnw Crossville, TNPART OF THE ROOF WAS BLOWN OFF THE CUMBERLAND FARMERS CO-OP BUILDING.
Mar 29, 2:47 AM CDTTSTM WND DMG2 N Crossville, TNTREES DOWN ON OLD JAMESTOWN HWY.
Mar 29, 2:47 AM CDTTSTM WND GST 63Crossville, TNCITY OF CROSSVILLE DOWNTOWN DAVIS WEATHER STATION MEASURED A PEAK WIND GUST OF 63 MPH
Mar 29, 2:48 AM CDTTSTM WND DMG5 Ne Baker Crossroads, TNMETAL GARAGE DESTROYED AT NORTH CUMBERLAND ELEMENTARY.
Mar 29, 2:49 AM CDTTSTM WND DMG2 Nw Fairfield Glade, TN*** 1 INJ *** A TREE FELL THROUGH AN RV AT THE DEER RUN RV PARK.
Mar 29, 2:49 AM CDTTSTM WND DMG3 Ssw Clarkrange, TNPINES UPROOTED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 22 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 28, 9:34 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 7.6 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2020-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 251 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2020-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 132 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
251 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
1430 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
132 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

763 
WUUS54 KOHX 290734
SVROHX
TNC035-049-133-141-290815-
/O.NEW.KOHX.SV.W.0065.200329T0734Z-200329T0815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Nashville TN
234 AM CDT Sun Mar 29 2020

The National Weather Service in Nashville has issued a

* Severe Thunderstorm Warning for...
  Southeastern Overton County in Middle Tennessee...
  Cumberland County in Middle Tennessee...
  East central Putnam County in Middle Tennessee...
  Southern Fentress County in Middle Tennessee...

* Until 315 AM CDT.

* At 234 AM CDT, severe thunderstorms were located along a line
  extending from near Monterey to 7 miles northeast of Spencer,
  moving east at 75 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Crossville, Fairfield Glade, Crab Orchard, Pleasant Hill, Grimsley,
  Lake Tansi, Cumberland Mountain State Park, Slate Springs, Indian
  Rock Lake and Clarkrange.

This includes Interstate 40 between mile markers 305 and 340.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 400 AM CDT for Middle
Tennessee.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3637 8473 3633 8474 3632 8479 3630 8480
      3628 8488 3621 8491 3615 8491 3608 8483
      3609 8480 3600 8472 3591 8468 3583 8477
      3576 8491 3577 8525 3590 8521 3593 8525
      3621 8523 3642 8468 3641 8466
TIME...MOT...LOC 0734Z 257DEG 64KT 3608 8532 3579 8534 

HAIL...<.75IN
WIND...70MPH
 
$$

Hawblitzel
3 follow-up statements
267 
WWUS54 KOHX 290754
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
254 AM CDT Sun Mar 29 2020

TNC133-141-290803-
/O.CAN.KOHX.SV.W.0065.000000T0000Z-200329T0815Z/
Overton TN-Putnam TN-
254 AM CDT Sun Mar 29 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OVERTON AND EAST
CENTRAL PUTNAM COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 400 AM CDT for Middle
Tennessee.

LAT...LON 3637 8473 3635 8474 3634 8474 3633 8477
      3630 8480 3628 8488 3621 8491 3615 8491
      3608 8483 3609 8480 3605 8479 3600 8472
      3593 8469 3586 8515 3603 8508 3625 8509
      3642 8468 3641 8466
TIME...MOT...LOC 0753Z 257DEG 64KT 3615 8494 3586 8496 

$$

TNC035-049-290815-
/O.CON.KOHX.SV.W.0065.000000T0000Z-200329T0815Z/
Cumberland TN-Fentress TN-
254 AM CDT Sun Mar 29 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR CENTRAL CUMBERLAND AND SOUTHERN FENTRESS COUNTIES...

At 253 AM CDT, severe thunderstorms were located along a line
extending from 10 miles north of Fairfield Glade to 7 miles southeast
of Crossville, moving east at 75 mph.

HAZARD...75 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Crossville, Fairfield Glade, Crab Orchard, Grimsley, Cumberland
Mountain State Park, Slate Springs, Clarkrange and Lake Tansi.

This includes Interstate 40 between mile markers 316 and 329.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 400 AM CDT for Middle
Tennessee.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3637 8473 3635 8474 3634 8474 3633 8477
      3630 8480 3628 8488 3621 8491 3615 8491
      3608 8483 3609 8480 3605 8479 3600 8472
      3593 8469 3586 8515 3603 8508 3625 8509
      3642 8468 3641 8466
TIME...MOT...LOC 0753Z 257DEG 64KT 3615 8494 3586 8496 

HAIL...<.75IN
WIND...70MPH
 
$$

Hawblitzel
247 
WWUS54 KOHX 290808
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
308 AM CDT Sun Mar 29 2020

TNC035-290818-
/O.CAN.KOHX.SV.W.0065.000000T0000Z-200329T0815Z/
Cumberland TN-
308 AM CDT Sun Mar 29 2020

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CUMBERLAND COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 400 AM CDT for Middle
Tennessee.

LAT...LON 3637 8473 3635 8474 3634 8474 3633 8477
      3630 8480 3629 8485 3636 8483 3642 8468
      3641 8466
TIME...MOT...LOC 0808Z 230DEG 70KT 3638 8473 

$$

TNC049-290815-
/O.CON.KOHX.SV.W.0065.000000T0000Z-200329T0815Z/
Fentress TN-
308 AM CDT Sun Mar 29 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR EAST CENTRAL FENTRESS COUNTY...

At 308 AM CDT, a severe thunderstorm was located 10 miles west of
Helenwood, or 11 miles east of Jamestown, moving northeast at 70 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of east
central Fentress County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 400 AM CDT for Middle
Tennessee.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3637 8473 3635 8474 3634 8474 3633 8477
      3630 8480 3629 8485 3636 8483 3642 8468
      3641 8466
TIME...MOT...LOC 0808Z 230DEG 70KT 3638 8473 

HAIL...<.75IN
WIND...60MPH
 
$$

Hawblitzel
655 
WWUS54 KOHX 290812
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
312 AM CDT Sun Mar 29 2020

TNC049-290822-
/O.EXP.KOHX.SV.W.0065.000000T0000Z-200329T0815Z/
Fentress TN-
312 AM CDT Sun Mar 29 2020

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL FENTRESS COUNTY
WILL EXPIRE AT 315 AM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 400 AM CDT for Middle
Tennessee.

LAT...LON 3637 8473 3635 8474 3634 8474 3633 8477
      3630 8480 3629 8485 3636 8483 3642 8468
      3641 8466
TIME...MOT...LOC 0812Z 257DEG 64KT 3639 8466 

$$

Hawblitzel

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 29, 12:24 AM CDT, 2 hours 10 minutes earlier.

Area forecast discussion, Mar 29, 12:24 AM CDT, 2 hours 10 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
1224 AM CDT Sun Mar 29 2020

.UPDATE...
FOR 06Z AVIATION DISCUSSION.

&&

.DISCUSSION...

I'm going to start with the most important part of this AFD: we are
expecting severe weather tonight in the form of damaging straight
line winds, hail and tornadoes. Because of this, let me re-emphasize
the following:

1. This is going to be a nighttime event. Please make sure you have
multiple ways to get warnings that may be issued for you. This does
NOT mean having downloaded multiple apps on your phone. Your phone,
turned on and up, is one way. A second would be a properly
programmed NOAA weather radio -- something that will wake you up in
the event you go under a warning while you are asleep.

2. Have a safety plan for your family in place now. Practice it. If
you need help putting one of these together, visit ready.gov. They
have great information on what you need to do PRIOR to going under a
warning. This includes having plan to get to shelter in a timely
manner. If you live in a mobile home, this could include being in
that shelter during the watch, not just if you go under a warning.

3. Please treat Severe Thunderstorm Warnings with the same priority
you would a Tornado Warning. Winds blowing in a straight line versus
those spinning around in a circle at 70 mph or more can do the same
kind of damage. Just take shelter.

I'll climb down off my soapbox now.

Yes, severe storms will be possible tonight. Here are the highlights
from my update earlier, as things have not changed in the last
couple of hours:

The strong cap, being seen in current LAPS soundings, looks like it
will be in place throughout the afternoon and early evening hours.
This is what we're going to have to watch closely as we get into the
6 pm timeframe. If that cap starts to break, then we could see some
discrete development. However, the current thinking is that the cap
will hold tight until we can get the 850-700mb jet structure closer
to the mid-state, which will probably be the 7-9 pm time frame. This
should erode the cap and allow convection to begin developing across
West TN/North MS, with storms then moving into Middle TN shortly
after that. Helicities do pick up right around that time (which will
help organization). If we can elude the discrete development in the
early evening hours and only have to deal with the activity closest
to the front, then we should be dealing with a QLCS/broken line type
event. Of note, no matter what soundings we look at, even though I
said they pick up, helicities are not off the charts. Some of our
bigger tornado outbreaks have 0-3km helicities of 400-600 m2/m2,
where this evening is in the neighborhood of about 300, based on
latest guidance. This could help us in the tornado department and is
really why we're focusing on this event being more of a straight-
line wind event, but tornadoes are NOT out of the question, by any
means. In addition, because of this more-likely scenario I've drawn
out here, the large hail threat should be less as well, due to storm
mode. Quarters are more likely versus anything much bigger.

For more on timing, including graphics, visit our website
weather.gov/ohx.

On that note, storms should be pulling off the Cumberland Plateau
prior to sunrise and it looks like we'll return to the dry
conditions we've been experiencing the last few days. Our next
system is progged for Tuesday and models continue to keep the
surface low moving west to east over northern Alabama, which keeps
us out of the warm sector and any severe threat south of Middle TN.

Following Tuesday's rain, we should have a couple more days of dry
conditions then another system on Friday. Models aren't in great
agreement regarding this system's evolution, so more to come on
that. For now, please remain weather aware as the sun sets.

&&

.AVIATION...
06Z TAF DISCUSSION.

Cold front expected to push through overnight with the boundary
exiting the Plateau area between 09z and 12z. Thunderstorm
development is expected along and in advance of this feature.
A few wind gusts will still be possible. Otw, all precip will
exit the area by 12Z with partial clearing beginning in the
afternoon.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

AVIATION........21
Hazardous weather outlook, Mar 28, 5:12 AM CDT, 21 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
512 AM CDT Sat Mar 28 2020

TNZ005>011-023>034-056>066-075-077>080-093>095-291015-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
512 AM CDT Sat Mar 28 2020

This Hazardous Weather Outlook is for portions of Middle
Tennessee.

.DAY ONE...Today and Tonight

Several rivers will remain above action stage through today.

Strong to severe thunderstorms may develop after 4 PM today,
though the greatest chance for severe weather will be from 8 PM
tonight through early Sunday morning. All modes of severe weather
are possible, including damaging wind gusts, large hail, and a few
tornadoes.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

A few strong to severe storms may linger into the early morning
hours on Sunday. Damaging wind gusts, large hail, and a tornado
will remain possible.

Several rivers will remain above action stage into early next
week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed tonight into early Sunday
morning.

Schaper

In the hours before

Local storm report, Mar 29, 1:31 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
131 AM CDT SUN MAR 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0116 AM     TSTM WND DMG     1 SSW LEWISBURG         35.44N  86.79W
03/29/2020                   MARSHALL           TN   EMERGENCY MNGR

            TREES ON A POWER LINE AS WELL AS POWER LINE DAMAGE NEAR
            CORNERSVILLE RD.

&&

EVENT NUMBER OHX2000212

SCHAPER
Local storm report, Mar 29, 1:50 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
150 AM CDT SUN MAR 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1001 PM     TSTM WND DMG     DOVER                   36.48N  87.84W
03/28/2020                   STEWART            TN   EMERGENCY MNGR

            TREES DOWN ON COX HOLLOW RD...ONE ON HOUSE.

1034 PM     TSTM WND GST     CLARKSVILLE             36.56N  87.35W
03/28/2020  M63 MPH          MONTGOMERY         TN   ASOS

            MEASURED 63 MPH WIND GUST AT THE CKV ASOS

1235 AM     HAIL             LORETTO                 35.08N  87.44W
03/29/2020  E1.00 INCH       LAWRENCE           TN   EMERGENCY MNGR

1235 AM     HAIL             LORETTO                 35.08N  87.44W
03/29/2020  E1.25 INCH       LAWRENCE           TN   EMERGENCY MNGR

1239 AM     HAIL             6 S LAWRENCEBURG        35.16N  87.35W
03/29/2020  E0.88 INCH       LAWRENCE           TN   EMERGENCY MNGR

            ALSO REPORTED 50 MPH WINDS IN LEOMA.

0116 AM     TSTM WND DMG     1 SSW LEWISBURG         35.44N  86.79W
03/29/2020                   MARSHALL           TN   EMERGENCY MNGR

            TREES ON A POWER LINE AS WELL AS POWER LINE DAMAGE NEAR
            CORNERSVILLE RD.

&&

EVENT NUMBER OHX2000207 OHX2000208 OHX2000209 OHX2000211 OHX2000210
OHX2000212

21
Local storm report, Mar 29, 2:07 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
207 AM CDT SUN MAR 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1132 PM     TSTM WND DMG     COLUMBIA                35.62N  87.05W
03/28/2020                   MAURY              TN   EMERGENCY MNGR

            SIGNAL LIGHT BLOWN DOWN AT THE INTERSECTION OF
            HAMPSHIRE PIKE AND LION PARKWAY.

&&

EVENT NUMBER OHX2000213

SCHAPER
Local storm report, Mar 29, 2:09 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
209 AM CDT SUN MAR 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0114 AM     TSTM WND DMG     1 SW LEWISBURG          35.44N  86.80W
03/29/2020                   MARSHALL           TN   EMERGENCY MNGR

            LARGE TREES BLOCKING 900 BLOCK OF GALLOWAY STREET.

&&

EVENT NUMBER OHX2000214

SCHAPER
Local storm report, Mar 29, 2:13 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
213 AM CDT SUN MAR 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 AM     TSTM WND DMG     4 SW SHELBYVILLE        35.46N  86.51W
03/29/2020                   BEDFORD            TN   EMERGENCY MNGR

            TREES AND POWER LINES DOWN ON HIGHWAY 64.

&&

EVENT NUMBER OHX2000215

SCHAPER
Local storm report, Mar 29, 2:19 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
219 AM CDT SUN MAR 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     TSTM WND DMG     CENTER HILL             35.79N  85.96W
03/29/2020                   CANNON             TN   TRAINED SPOTTER

            TREES AND POWER LINES DOWN ACROSS HWY 146 AT HWY 281.

&&

EVENT NUMBER OHX2000216

SCHAPER

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 7:06 PM CDTSevere Thunderstorm WarningOHXMontgomery, Stewart39 min
Mar 28, 8:44 PM CDTSpecial Weather StatementOHXStewart31 min
Mar 28, 9:43 PM CDTSevere Thunderstorm WarningOHXMontgomery, Stewart47 min
Mar 28, 9:58 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Humphreys, Montgomery, Stewart47 min
Mar 28, 10:03 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Humphreys, Lewis, Perry57 min
Mar 28, 10:23 PM CDTTornado WarningOHXDickson, Humphreys18 min
Mar 28, 10:37 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Montgomery, Robertson53 min
Mar 28, 10:43 PM CDTSevere Thunderstorm WarningOHXWayne47 min
Mar 28, 10:54 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Robertson, Sumner36 min
Mar 28, 10:56 PM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Maury38 min
Mar 28, 11:21 PM CDTSevere Thunderstorm WarningOHXLawrence, Lewis, Maury, Wayne24 min
Mar 28, 11:29 PM CDTSpecial Weather StatementOHXMacon, Sumner61 min
Mar 28, 11:39 PM CDTSpecial Weather StatementOHXWilliamson36 min
Mar 28, 11:43 PM CDTSpecial Weather StatementOHXMaury32 min
Mar 28, 11:57 PM CDTAreal Flood AdvisoryOHXHickman, Lawrence, Lewis, Maury, Wayne3 hr
Mar 28, 11:57 PM CDTSevere Thunderstorm WarningOHXMarshall, Maury, Rutherford, Williamson13 min
Mar 29, 12:12 AM CDTSpecial Weather StatementOHXLawrence48 min
Mar 29, 12:21 AM CDTSevere Thunderstorm WarningOHXLawrence, Wayne24 min
Mar 29, 12:39 AM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Lewis, Marshall, Maury36 min
Mar 29, 12:48 AM CDTSpecial Weather StatementOHXJackson, Smith27 min
Mar 29, 12:52 AM CDTSevere Thunderstorm WarningOHXGiles, Lawrence38 min
Mar 29, 12:55 AM CDTFlash Flood WarningOHXLawrence, Wayne3 hr
Mar 29, 1:10 AM CDTSpecial Weather StatementOHXClay, Pickett50 min
Mar 29, 1:12 AM CDTSpecial Weather StatementOHXMarshall48 min
Mar 29, 1:20 AM CDTSpecial Weather StatementOHXBedford, Marshall25 min
Mar 29, 1:32 AM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Marshall, Rutherford, Warren43 min
Mar 29, 1:51 AM CDTAreal Flood AdvisoryOHXGiles, Marshall, Maury3 hr
Mar 29, 2:03 AM CDTSevere Thunderstorm WarningOHXCoffee, DeKalb, Grundy, Putnam, Van Buren, Warren and 1 more42 min
Mar 29, 2:29 AM CDTTornado WarningOHXCumberland, Putnam, White16 min
Mar 29, 3:10 AM CDTSevere Thunderstorm WarningOHXCoffee, Grundy, Warren35 min
Mar 29, 4:01 AM CDTSpecial Weather StatementOHXCumberland14 min
Mar 29, 4:03 AM CDTSevere Thunderstorm WarningOHXCumberland13 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.